The Dangers of Diflican | What You Might Not Know About Diflucan (Fluconazole)

Dangers of Diflucan

Diflucan Is Dangerous

Diflucan is one of the most prescribed yeast infection medication, by doctors.

Did You Know There are Some Dangers of Taking Diflucan?

I will share with you what I have found out from doing research on this dangerous highly prescribed drug.

Let’s Learn About Diflucan

First What Is Diflucan?- It’s generic name is fluconazole, and it is an anti-fungal antibiotic.

Commonly used for yeast infections, it is also used at times to prevent fungal infections in people whom have a weak immune system.

The most common side effects of a Diflucan single dosage is headache (13%), nausea (7%) and abdominal pain (6%). 

What Are The Possible Side-Effects From Taking Diflucan

  • nausea,and or stomach pain
  • low fever
  • loss of appetite
  • dark urine
  • clay-colored stools
  • jaundice (yellowing of the skin or eyes)
  • fever
  • chills
  • hair loss
  • body aches
  • flu symptoms
  • severe blistering, peeling, and red skin rash
  • easy bruising 
  • headache
  • diarrhea
  • dizziness
  • unusual or unpleasant taste in your mouth
  • skin rash or itching
  • unusual weakness
  • seizure (convulsions)
  • Also know there are some medicines that may interact with Diflucan.

    Warning of Diflucan
    For Pregnant Women and Breast Feeding

    Pregnant Women- There are reports of harmful effects to the fetus when high dose fluconazole was administered to pregnant women for a few months.

    Nursing Women- Fluconazole is secreted in breast milk. Use of fluconazole by a breast feeding mom is not recommended.

    Most Dangerous Side-Effect of Diflucan (Fluconazole)

    One of the most dangerous side effects, is the damage done to your liver. This medicine is very hard on your liver, you might notice signs of liver damage or liver issues; jaundice (yellowing of the skin or eyes), severe stomach/abdominal pain, persistent nausea/vomiting, dark urine, unusual tiredness. *Make sure to contact your doctor immediately, if you are having these symptoms.

     

     Here Is An Actually Statement From A Woman Who Had Taken Diflucan: 
     Twice,after taking one oral Diflucan tablet for vagina yeast infection, I had severe red, extremely itchy, painful rashes in my fingers, then I had painful blisters inside my mouth, my tongue was covered by a white layer.Extremely painful experience. First time I did not make the connection to Diflucan. But the second time I took Difucan, I broke out with the same painful rashes in my fingers within twenty minutes of taking Diflucan, then my lips swelled, everywhere inside of my mouth and tongue became covered with extremely painful, white blisters, and the tongue covered by a white layer, making it impossible to eat anything except liquids.
    Please make doctors, as well as the public more aware of this very painful and horrible side effect of Diflucan!!

    Go To Natural Cure for Yeast Infection - Why Take Those Dangerous Pills?

    xxx